# SDR AALA20100601TUL05

- Difficulty date: June 1, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 50,715 hours, 24,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augment Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AMA - INFLIGHT COS-DFW.  CREW REPORTED LEFT PNEUMATIC SYSTEM PRESSURE RUNNING EXTREMELY HIGH AND WAS UNCONTROLLABLE.  FLIGHT DIVERTED AMA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FLIGHT WAS FERRIED TO DFW FOR MAINTENANCE.  REPLACED LEFT AUGMENTATION VALVE THAT HAD FAILED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
